| Model Number |
CR2 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device delivered a monophasic shock instead of a biphasic shock.In this state, wrong defibrillation therapy may be delivered.There was no report of patient use associated to the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that a blown relay was the cause of the reported issue due to electrical overstress.Stryker archived the device, and the customer received a replacement device.